IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/618

Title: Quadratic Mean Radius of a Polynomial in C(Z)
Authors: Ivanov, K.
Sharma, A.
Keywords: Algebraic Polynomials
Location of Zeros
Schoenberg Conjecture
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 4, (1996), 497p-514p
Abstract: A Schoenberg conjecture connecting quadratic mean radii of a polynomial and its derivative is verified for some kinds of polynomials, including fourth degree ones.
Description: * Dedicated to the memory of Prof. N. Obreshkoff
URI: http://hdl.handle.net/10525/618
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol22-num4-1996-p497-p514.pdf494.94 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback